Alert archive / Indiana / Freeze Warnings in 2012

Freeze Warning 7, NWS Northern Indiana

April 28, 20125 counties in Indiana; 4 counties in Michigan; 4 counties in Ohio

NWS Northern Indiana issued this freeze warning at Apr 28, 2012, 4:49 PM EDT for 5 counties in Indiana; 4 counties in Michigan; 4 counties in Ohio. It took effect at Apr 29, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2012, 4:49 PM EDT (20:49 UTC)
In effect from
Apr 29, 2012, 2:00 AM EDT
Expired
Apr 29, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana

Counties DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 65 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WWUS73 KIWX 282049
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EDT SAT APR 28 2012

...FREEZING TEMPERATURES AGAIN TONIGHT...

.SKIES WILL SLOWLY CLEAR FROM THE NORTH OVERNIGHT AS A RIDGE OF
HIGH PRESSURE BUILDS IN FROM THE NORTH. THIS WILL ALLOW
TEMPERATURES TO FALL TO AROUND 30 TO 32 DEGREES OVER FAR SOUTHERN
LOWER MICHIGAN INTO NORTHEAST INDIANA AND EXTREME NORTHWEST
OHIO. ONLY ISOLATED TO PATCHY FROST IS POSSIBLE IMMEDIATELY SOUTH
OF THIS AREA...DUE TO SLOWER CLEARING AND EAST WINDS HOLDING NEAR
10 MPH.

INZ003-004-012-014-016>018-OHZ015-016-024-025-282200-
/O.CAN.KIWX.FZ.A.0005.120429T0600Z-120429T1200Z/
LA PORTE-ST. JOSEPH IN-STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...KNOX...NORTH JUDSON...
BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE...BLUFFTON
449 PM EDT SAT APR 28 2012 /349 PM CDT SAT APR 28 2012/

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE FREEZE WATCH. 

SUNDAY MORNING LOW TEMPERATURES ARE EXPECTED TO BE AT OR JUST
ABOVE THE FREEZING MARK. CLOUD COVER AND SUSTAINED EAST WINDS
AROUND 10 MPH SHOULD LIMIT THE FROST POTENTIAL...WITH ONLY
ISOLATED TO PATCHY FROST ANTICIPATED IN AREAS SHELTERED FROM THE
WIND. 

&&

$$

INZ005>009-MIZ077>081-OHZ001-002-004-005-290500-
/O.UPG.KIWX.FZ.A.0005.120429T0600Z-120429T1200Z/
/O.NEW.KIWX.FZ.W.0007.120429T0600Z-120429T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER
449 PM EDT SAT APR 28 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * SUNDAY MORNING LOW TEMPERATURES OF 29 TO 32 DEGREES WILL BE
   COMMON THROUGHOUT THE WARNED AREA...WITH AREAS OF FROST. 

IMPACTS...

 * TEMPERATURE SENSITIVE PLANTS SHOULD BE BROUGHT INDOORS OR
   PROTECTED FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
828 
WWUS73 KIWX 290227
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT SAT APR 28 2012

...FREEZING TEMPERATURES AGAIN TONIGHT...

.SKIES WILL PARTIALLY CLEAR FROM THE NORTH OVERNIGHT AS A RIDGE
OF HIGH PRESSURE BUILDS IN FROM THE NORTH. THIS WILL ALLOW
TEMPERATURES TO FALL TO AROUND 30 TO 32 DEGREES OVER FAR SOUTHERN
LOWER MICHIGAN INTO NORTHEAST INDIANA AND EXTREME NORTHWEST OHIO.

INZ005>009-MIZ077>081-OHZ001-002-004-005-291030-
/O.CON.KIWX.FZ.W.0007.120429T0600Z-120429T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER
1027 PM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

HAZARDOUS WEATHER...

 * SUNDAY MORNING LOW TEMPERATURES OF 29 TO 32 DEGREES WILL BE 
   COMMON THROUGHOUT THE WARNED AREA...WITH AREAS OF FROST. 

IMPACTS...

 * TEMPERATURE SENSITIVE PLANTS SHOULD BE BROUGHT INDOORS OR 
   PROTECTED FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
996 
WWUS73 KIWX 290848
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 AM EDT SUN APR 29 2012

...FREEZING TEMPERATURES AGAIN TONIGHT...

.A RIDGE OF HIGH PRESSURE WAS CAUSING CLEAR TO PARTLY CLOUDY SKIES 
OVER FAR SOUTHERN LOWER MICHIGAN INTO NORTHERN INDIANA AND
NORTHWEST OHIO OVERNIGHT. TEMPERATURES SHOULD FALL TO AROUND 30
TO 32 DEGREES OVER THESE AREAS. 

INZ005>009-MIZ077>081-OHZ001-002-004-005-291200-
/O.CON.KIWX.FZ.W.0007.000000T0000Z-120429T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER
448 AM EDT SUN APR 29 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * EARLY MORNING LOW TEMPERATURES OF 29 TO 32 DEGREES WILL BE
   COMMON THROUGHOUT THE WARNED AREA...WITH AREAS OF FROST.

IMPACTS...

 * TEMPERATURE SENSITIVE PLANTS SHOULD BE BROUGHT INDOORS OR 
   PROTECTED FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
557 
WWUS73 KIWX 291208
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
808 AM EDT SUN APR 29 2012


INZ005>009-MIZ077>081-OHZ001-002-004-005-291315-
/O.EXP.KIWX.FZ.W.0007.000000T0000Z-120429T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER
808 AM EDT SUN APR 29 2012

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX 
   FOR MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 28, 4:04 PM EDT, 45 minutes earlier.

Area forecast discussion, Apr 28, 4:04 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT SAT APR 28 2012

.SHORT TERM...

MANY SMALL ISSUES TO DEAL WITH IN THE SHORT TERM...ALL OF WHICH HAVE
LARGER CONSEQUENCES ON THE FORECAST. SCATTERED LIGHT SHOWERS AND
DRIZZLE WILL END IN THE EARLY EVENING HOURS AS DRIER AIR ALOFT MOVES
IN. SHORT WAVE RIDGE WILL APPROACH THE AREA OVERNIGHT WITH
CONVERGENT MID LEVEL FLOW. THIS COUPLED WITH DRIER AIR AND
SUBSIDENCE SHOULD HELP THIN CLOUD COVER IN THE NORTH. TRICKY
FORECAST WITH THIS CLEARING AND LOW TEMPS WHICH WILL BE BORDERLINE
FREEZING DEPENDING ON HOW FAST SKIES CLEAR. A LINE FROM NEAR KSBN TO
KFWA AND KDFI APPEARS TO BE BEST CONSENSUS FOR SOUTHERN EXTENT OF
CLEARING BY DAYBREAK. NORTH OF THIS LINE IS MOST LIKELY LOCATIONS
FOR TEMPS TO DROP BELOW FREEZING AND BEST LOCATION FOR FREEZE
WARNING. WITH LATE CLEARING AND WINDS LOOKING TO STAY IN THE 4 TO 7
MPH RANGE NOT EXPECTING TEMPS AS LOW AS FRIDAY MORNING AND THEREFORE
A HARD KILLING FREEZE NOT ANTICIPATED. STILL...TEMPS BELOW 32 DO
WARRANT FREEZE WARNING AND SOME OUTLYING AREAS IN LOWER MICHIGAN
COULD SEE 29 FOR AN HOUR OR SO.

NEXT ISSUE IS WITH HOW FAST RETURN FLOW DEVELOPS AND DEGREE OF CLOUD
COVER SUNDAY FOLLOWED BY PCPN CHANCES LATE SUNDAY. RH LAYER
PROGS SUGGEST SOUTHERN AREAS NEVER FULLY CLEARING OUT WITH BKN TO
OVC CLOUDS LINGERING THROUGH SUNDAY. 12Z NAM12 A LITTLE FASTER WITH
NEXT SHORT WAVE AND LIFT CLOSER TO 00Z MONDAY AS IS LATEST GFS. HAVE
CONTINUED THE TREND OF CLEARING CENTRAL AND NORTH WITH ONLY MODEST
CLEARING IN THE SOUTH SUNDAY. ENOUGH MOISTURE RETURN DEVELOPS LATE
SUNDAY WITH WEAK SHORT WAVE AND STRONG THETA E ADVECTION TO WARRANT
INCREASING POPS SUNDAY EVENING AND OVERNIGHT...ESPECIALLY WEST.

&&

.LONG TERM... /MONDAY THROUGH SATURDAY/

STRONG THETA E SURGE AND S/W WILL MOVE THROUGH THE AREA AT THE START
OF MONDAY. AT THIS POINT...BEST CHANCES LOOKING TO BE IN THE NW
WHERE ISENTROPIC PUSH WILL BE GREATEST. OVER TIME...LIFT DOES
OVERSPREAD THE REMAINDER OF THE AREA INTO MONDAY AFTERNOON...BUT AT
THIS POINT WILL KEEP HIGH END CHC POPS WITH SOME MODELS SUGGESTING
SOUTHERN AREAS GETTING SPLIT WITH NEXT SURGE PASSING SOUTH OF THE
AREA. HIGHS MONDAY WITH THE CLOUD COVER AND PROXIMITY OF BOUNDARY
WILL BE HIGHLY VARIABLE WITH LARGE GRADIENT ANTICIPATED FROM N TO S.
FRONT MAY DROP SOUTH OF THE AREA MONDAY NIGHT INTO EARLY TUESDAY.
SEVERAL MODELS LINGER AT LEAST A CHANCE OF OVERRUNNING SHOWERS
ACROSS THE REGION. PREV SHIFT DROPPED MENTION OF POPS...WHICH ISN'T
FULLY OUT OF THE REALM OF CHANCE. TO AVOID POTENTIAL FLIP FLOPS IN
FORECAST...IF WETTER MODELS COME INTO AGREEMENT

WARM FRONT WILL BEGIN TO SURGE BACK NORTH ON TUESDAY...ALLOWING FOR
INCREASING MSTR AND TEMPERATURES. HAVE KEPT TEMPS/POPS CONSERVATIVE
WITH MODELS IN DISAGREEMENT ON HOW FAST FRONT WILL SURGE NORTH.
STREAM OF WEAK DISTURBANCES WILL CONTINUE THROUGH THE MIDDLE OF NEXT
WEEK WARRANTING LOW TO MID RANGE CHC POPS.

BEST WINDOW OF THUNDERSTORMS LOOKS TO BE IN THE WEDS NGT-THURS
PERIOD AS COLD FRONT WILL APPROACH THE REGION AND PIECE OF ENERGY
EJECTS FROM SE TROUGH. MODELS VARY ON TIMING AND TRACK OF BULK OF
THE ENERGY WITH GFS/ECMWF GENERALLY LEANING TOWARDS LATER WEDS INTO
THURSDAY. DEWPTS IN THE 60S SHOULD BE IN PLACE ALLOWING FOR PLENTY
OF MSTR. HOWEVER...BEST DYNAMICS MAY REMAIN NW OF THE AREA LIMITING
CONVECTIVE POTENTIAL AND WESTWARD PUSH OF COLD FRONT. SPC EXTENDED
OUTLOOK HIGHLIGHTED MUCH OF THE SOUTHERN GREAT LAKES AT RISK FOR SVR
STORMS. WHILE THREAT IS THERE...NOT SURE IF IT WILL UNFOLD OR NOT.
WILL NEED TO BE MONITORED CLOSELY. WEDS WILL BE THE WARMEST DAY OF
THE WEEK WITH HIGHS POTENTIALLY WELL INTO THE 80S ACROSS THE AREA
/MEX GUIDANCE POINTING TOWARDS MID 80S IN SOME SPOTS/.

REST OF THE FORECAST LEFT UNTOUCHED WITH TIMING OF COLD FRONT STILL
A CHALLENGE. MOST FAVORABLE TIME FRAME IN THE THURS NGT TO FRI
PERIOD WITH DRIER CONDITIONS ARRIVING. TEMPS WILL DROP BACK TO NEAR
NORMAL BY THE END OF THE PERIOD.

&&

.AVIATION...

DRY EASTERLY LOW LEVEL WIND HAS KEPT LOWER CIGS FROM DEVELOPING SO
FAR TODAY DESPITE EARLIER PRECIPITATION. SATELLITE AND SURFACE OBS
SHOWING MVFR CIGS NEAR THE IN/IL STATE LINE AND SLOWLY WORKING EAST.
HAVE CONTINUED THE IDEA OF BRINGING IN MVFR CIGS LATER THIS
AFTERNOON GIVEN EXTRAPOLATION OF IL CIGS. THE BIG QUESTION IS HOW
LONG THEY WILL REMAIN AT TAF SITES AND HOW QUICKLY CLEARING WILL
WORK INTO THE AREA. TRENDED TAFS TOWARD VFR CONDITIONS TOWARD
DAYBREAK THOUGH TIMING VERY UNCERTAIN WITH THE EASTERLY WIND TRYING
TO ERODE CIGS FASTER. SUNDAY LOOKS LIKE VFR WITH MID AND HIGH CLOUDS
OVER THE AREA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 2 AM TO 8 AM EDT SUNDAY FOR INZ005>009.

MI...FREEZE WARNING FROM 2 AM TO 8 AM EDT SUNDAY FOR MIZ077>081.

OH...FREEZE WARNING FROM 2 AM TO 8 AM EDT SUNDAY FOR OHZ001-002-004-
     005.

LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...LASHLEY
LONG TERM...FISHER
AVIATION...LASHLEY
Hazardous weather outlook, Apr 28, 5:37 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
537 AM EDT SAT APR 28 2012

INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016-024-
025-290900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI-ST. JOSEPH MI-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
537 AM EDT SAT APR 28 2012 /437 AM CDT SAT APR 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

A FEW THUNDERSTORMS ARE POSSIBLE THROUGH MID MORNING SOUTH OF A
LINE FROM LAPORTE TO FORT WAYNE LINE.

LOW TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING TONIGHT. A
FREEZE WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS MONDAY...AND A GREATER
CHANCE TUESDAY THROUGH THURSDAY. AT THIS TIME...IT APPEARS SOME OF
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-015-020-022>027-032>034-290900-
PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-
GRANT-BLACKFORD-JAY-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND
537 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS MONDAY...AND A GREATER
CHANCE TUESDAY THROUGH THURSDAY. AT THIS TIME...IT APPEARS SOME OF
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
537 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE THROUGH LATE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS MONDAY...AND A GREATER
CHANCE TUESDAY THROUGH THURSDAY. AT THIS TIME...IT APPEARS SOME OF
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:06 AM EDTFreeze WatchIWXAllen, DeKalb, Elkhart, LaGrange, Marshall, Noble and 3 more13 hr
Apr 28, 6:02 AM EDTSmall Craft AdvisoryIWX14 hr

Nearby

Freeze Warnings in Indiana, 2012Freeze Warnings in Michigan, 2012Freeze Warnings in Ohio, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.